Vol 1, No 3 (2013)

Table of Contents


Articles


Holder Inequalities for a subclass of univalent functions involving Dziok-Srivastava Operator

Gangadharan Murugusundaramoorthy, k vijaya, k Deepa Pages: 74-82

DOI: 10.14419/gjma.v1i3.938

Locally Convex Topologies Induced by Fuzzy Norms

Athanasios K. Katsaras Pages: 83-96

DOI: 10.14419/gjma.v1i3.1046

G'/G-Expansion method for related equations to the ZhiberShabat equation

Jafar Biazar, Zainab Ayati Pages: 97-103

DOI: 10.14419/gjma.v1i3.1090

Generalized Identities of Companion Fibonacci-Like Sequences

Shikha Bhatnagar, Bijendra Singh, Omprakash Sikhwal Pages: 104-109

DOI: 10.14419/gjma.v1i3.805

Some ideal convergence of double ?-interval Number sequences defined by Orlicz function

Ayhan Esi, Bipan Hazarika Pages: 110-116

DOI: 10.14419/gjma.v1i3.1461
science

Copyright © 2021 Science Publishing Corporation Inc. All rights reserved.